RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 3(441), Pages 177–178 (Mi umn9824)  

Brief Communications

Irreducibility of lemniscates

S. Yu. Orevkovab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b IMT, Université Paul Sabatier, Toulouse, France

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00592-a
This research was carried out with the support of the Russian Foundation for Basic Research (grant no. 17-01-00592-a).


DOI: https://doi.org/10.4213/rm9824

Full text: PDF file (360 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:3, 543–545

Bibliographic databases:

Document Type: Article
MSC: 11C08, 14P05
Received: 28.03.2018

Citation: S. Yu. Orevkov, “Irreducibility of lemniscates”, Uspekhi Mat. Nauk, 73:3(441) (2018), 177–178; Russian Math. Surveys, 73:3 (2018), 543–545

Citation in format AMSBIB
\Bibitem{Ore18}
\by S.~Yu.~Orevkov
\paper Irreducibility of lemniscates
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 3(441)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn9824}
\crossref{https://doi.org/10.4213/rm9824}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73..543O}
\elib{http://elibrary.ru/item.asp?id=34940677}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 3
\pages 543--545
\crossref{https://doi.org/10.1070/RM9824}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000444402100005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054008769}


Linking options:
  • http://mi.mathnet.ru/eng/umn9824
  • https://doi.org/10.4213/rm9824
  • http://mi.mathnet.ru/eng/umn/v73/i3/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:141
    References:10
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019